Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

What could be the reason for bleeding after periods since I am birth control pills ?

Hii, I m 20 years old and have been on the birth control pill for about 5 years now. I ve always been 100% regular with no break through bleeding . When my last pack ended i got my period on Feb 16th. Then half way through my next pack, i got my period again (march 5th). I didn t miss any pills , and it was a decent flow lasting around 5 days.. Now im almost done the placebo pills of this pack and haven t gotten my period (i always get it on the wednesday, its now saturday). Should I be concerned about pregnancy or is it because it came early? I m not having any signs of pregnancy, other then a mild fever (however i also have a runny nose and coughing so i think im getting sick) and bloating .
Asked On : Sat, 19 Mar 2011
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Infertility Specialist 's  Response
Welcome to HealthcareMagic
If u have not missed any pill then u should not worry about getting pregnant.It was a breakthrough bleeding.Get yourself treated for respiratory tract infection.Take care
Answered: Sat, 19 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor